# SDR UPS01236444

- Difficulty date: July 30, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN FRAME FOOT ANGLE AT FS 351 BETWEEN STRINGERS 24R AND 25R IS SEVERELY CORRODED. THIS IS UNDER FLOOR PANEL ON RT SIDE OF NLG WW ENCLOSURE ON THE INSIDE. R&R FRAME FOOT  ASSY PER SRM 51-30-02.
